My 13 yr. ol d cat was recently diagnosed with bi-lateral lymphoma in the kidneys. She has had one chemo treatment so far consisting of one lomustine pill and a steoid injection. Less than 1 week later, our local vet said the tumor had actually shrunk, however she developed an upper respiratory infection for c. 10 days, and then several days later, she vomited blood, had to stay overnight in the emergency clinic where she was given liquids and a blood transfusion, due to a low platelet count. That was 5 days ago.
1. Is there anything that can be done to increase her platelet count?
2. Is it likely the chemo pill doage is too strong and is causing her to have a very low immune system? Would a lower dosage of the lomustine be recommended? thank you for your input.
My sisters dog suffered from thrombocytopenia for a year. The dog almost died at least 3 times. The only thing the vet could give was prednisone and imuran. She started giving the dog cordyceps, 7 mushrooms, b and c all plant based, probiotics, enzymes, ubiquinol which help the dog get most of her CBC normalize except for the platelets. On the 12th month of having low platelet the following plant based supplants were given: e-excels ORchestra ( contains ashitaba and kumazasa), refresh, pearl and noco. What further boosted her healing was SPIRULINa and chlorella. Thanks be to God !
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.